FREE SHIPPING on all orders, no minimum!

Mucinex Sinus-Max Maximum Strength Severe Congestion & Pain Liquid Gels 16 ea

Mucinex Sinus-Max Maximum Strength Severe Congestion & Pain Liquid Gels 16 ea

Vendor
Mucinex
Regular price
$15.60
Sale price
$15.60
Unit price
per 
SKU: 1598105

Qty Buy More, Save More!
3 5% Off
6 10% Off

Temporarily relieves: nasal congestion, headache, minor aches and pains, sinus congestion and pressure, cough. Temporarily promotes nasal and/or sinus drainage. Fast dissolving liquid gels. Maximum strength (per 4-hour dose). Day time. For ages 12+.Active Ingredients: In Each Liquid Gel: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Phenylephrine HCl 5 mg

  • Temporarily relieves: nasal congestion, headache, minor aches and pains, sinus congestion and pressure, cough.